if needed and i want to know what does it make you feel like because it takes my anxiety and panics away but it gets heavy breathing later int he day and also when i wake up im not sure if the medication is wearing off or i should ask for another medicine i cant control these attacks alone without meds. i ahve tried numerous times and it just gets worst what should i do i want to know is the heavy breathing coming because the pill is wearing off or is that a bad side effect and i shoulkd stop using
I doubt the heavy breathing is a direct result of the Klonopin. If it continues consult the prescribing doctor. Klonopin builds in your system over time and should level out if taken regularly so that you don"t have a feeling of it wearing off in the morning. Do not stop using without consulting the doctor.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm currently perscribed klonopin 1/day which helps with my anxiety but I end up taking more then 1?
Posted 23 Aug 2011 • 1 answer
Posted 26 Aug 2012 • 3 answers
Posted 9 Oct 2012 • 3 answers
Posted 16 Jul 2014 • 3 answers
Anxiety - I am on Lexapro and .5 mg of Klonopin twice a day for panic disorder. My problem is I have
Posted 16 Oct 2016 • 1 answer